# SDR UALA2011081204235

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 41,456 hours, 10,684 cycles
- Engine: Pwa PW4056
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 187
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L HF TRANSMISSIONS ARE FAULTY.   L HF TRANSMISSIONS ARE INOP, WEAK, GARBLED, INTERMITTENT AT (1=CAPT,2=F-O,3=F-OB) STATION.  OTHER STATIONS NORMAL.  1 CREW COMMENTS:  LEFT HF RADIO WON'T TRANSMIT FROM EITHER SIDE.  NO PARTS DENVER.  OK DISPATCH. -INF- :RPLD L HF TRANSCEIVER PER MM, NEED OPS CKS PER MM. OUTSIDE HANGAR.  -INF- :ON UNIT -246 & OFF -187.  REPLACED LT HF, OP CHECKS OKAY.
